A dressing method for soliton solutions of the Camassa-Holm equation

R. Ivanov, T. Lyons, N. Orr

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

5 Citations (Scopus)

Abstract

The soliton solutions of the Camassa-Holm equation are derived by the implementation of the dressing method. The form of the one and two soliton solutions coincides with the form obtained by other methods.

Original languageEnglish
Title of host publicationApplication of Mathematics in Technical and Natural Sciences
Subtitle of host publication9th International Conference for Promoting the Application of Mathematics in Technical and Natural Sciences, AMiTaNS 2017
EditorsMichail D. Todorov
PublisherAmerican Institute of Physics
ISBN (Electronic)9780735415799
DOIs
Publication statusPublished - 12 Oct 2017
Event9th International Conference for Promoting the Application of Mathematics in Technical and Natural Sciences, AMiTaNS 2017 - Albena, Varna, Bulgaria
Duration: 21 Jun 201726 Jun 2017

Publication series

NameAIP Conference Proceedings
Volume1895
ISSN (Print)0094-243X
ISSN (Electronic)1551-7616

Conference

Conference9th International Conference for Promoting the Application of Mathematics in Technical and Natural Sciences, AMiTaNS 2017
Country/TerritoryBulgaria
CityAlbena, Varna
Period21/06/201726/06/2017

Fingerprint

Dive into the research topics of 'A dressing method for soliton solutions of the Camassa-Holm equation'. Together they form a unique fingerprint.

Cite this